# SDR AALA201202080001

- Difficulty date: February 8, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 31,455 hours, 13,152 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 10620394
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED DURING DESCENT LEFT HYDRAULIC PUMP PRESSURE LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT LANDED LAX WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LANDING GEAR TRANSFER VALVE.  SYSTEM GROUND CHECKED NORMAL.
